PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Totally irreducible representations of algebras

Volume 235 / 2016

Antoni Wawrzyńczyk Studia Mathematica 235 (2016), 101-115 MSC: Primary 46A15; Secondary 47A58, 46H10, 46H35. DOI: 10.4064/sm8470-7-2016 Published online: 21 October 2016


The principal subject of the paper is the density in the strong operator topology of subalgebras of the algebra $L(X)$ of continuous operators in a locally convex space $X$. Besides a survey of known results we present refinements and generalizations of theorems related to the, still unsolved, problem of Fell and Doran.


  • Antoni WawrzyńczykDepartamento de Matemáticas
    Universidad Autónoma Metropolitana-Iztapalapa
    09340 Ciudad de México, México, AP 55-534

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image